# SDR SIMA20151120002

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021754005
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II LOWER RT SIDE, SKIN CRACKED.  PERFORMED DOUBLER REPAIR ON RT RUDDER II IAW ERS-EM-55MR-380.
